PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 2 | 219-231
Tytuł artykułu

On uniformly strongly prime Γ-semirings (II)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Uniformly strongly prime k-radical of a Γ-semiring is a special class which we study via its operator semiring.
Twórcy
  • Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Kolkata-700019, India
autor
  • Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Kolkata-700019, India
Bibliografia
  • [1] G.L. Booth and N.J. Groenwald, On Uniformly Strongly Prime Γ-rings, Bull. Austral Math. Soc. 37 (1988), 437-445.
  • [2] T.K. Dutta and M.L. Das, On Uniformly Strongly Prime semirings (communicated).
  • [3] T.K. Dutta and S. Dhara, On Uniformly Strongly Prime Γ-semirings, Southeast Asian Bull. of Mathematics 30 (2006), 32-39.
  • [4] T.K. Dutta and S.K. Sardar, On The Operator Semirings of a Γ-semiring, Southeast Asian Bull. of Mathematics, Springer-Verleg, 26 (2002), 203-213.
  • [5] T.K. Dutta and S.K. Sardar, On Matrix Γ-semirings, Far East J. Math. Soci. (FJMS) 7 (1) (2002), 17-31.
  • [6] G.A.P. Heyman and C. Roos, Essential extensions in radical theory for rings J. Austral. Math. Soc. Ser A, 23 (1977), 340-347.
  • [7] D.M. Olson, A Uniformly Strongly Prime Radicals J. Austral Math. Soc. Ser A 43 (1) (1987), 95-102.
  • [8] D.M. Olson and S. Veldsman, Some remarks on Uniformly Strongly prime Radicals, Math. Japon 33 (3) (1988), 445-455. \hfill{Received 10 July 2006 \hfill{Revised 13 September 2006
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1113
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.